# SDR CALA9700699

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FORWARD FRAME OF R-1 DOOR AT STA 294, STRINGER 17R.  THE CRACKED AREA WAS CUT OUT, A REPAIR WAS INSTALLED IAW SRM 51-40-3, 51-30-2, AND 51-10-6.
